MURAL - Maynooth University Research Archive Library



    On Linear Copositive Lyapunov Functions and the Stability of Switched Positive Linear Systems


    Mason, Oliver and Shorten, Robert N. (2007) On Linear Copositive Lyapunov Functions and the Stability of Switched Positive Linear Systems. IEEE Transactions on Automatic Control, 52 (7). pp. 1346-1349. ISSN 0018-9286

    [img]
    Preview
    Download (177kB) | Preview
    Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We consider the problem of common linear copositive Lyapunov function existence for positive switched linear systems. In particular, we present a necessary and sufficient condition for the existence of such a function for switched systems with two constituent linear time-invariant systems. Several applications of this result are also given.

    Item Type: Article
    Additional Information: "©2007 IEEE. Reprinted from IEEE Transactions on Automatic Control. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE." http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=4268383
    Keywords: Copositive Lyapunov functions; Positive linear systems; Switched linear systems; Lyapunov methods; Continuous time systems; Linear systems; Stability; Time-varying systems; Linear copositive Lyapunov functions; Linear time-invariant systems; Switched positive continuous time linear system; Hamilton Institute.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1854
    Identification Number: https://doi.org/10.1109/TAC.2007.900857
    Depositing User: Hamilton Editor
    Date Deposited: 22 Feb 2010 13:20
    Journal or Publication Title: IEEE Transactions on Automatic Control
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year